# SDR SWAA2020121737080

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 45,599 hours, 27,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EMERGENCY EXIT LIGHT INOPERABLE.  RE-LAMPED LT AFT LOWER FUSELAGE EMERGENCY EXIT LIGH LIGHT, PER AMM 33-51-04.  OPERATIONS CHECKS GOOD.
